Consult Online With India's Top Doctors
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Hi. I am a 32 year old lady. I am suffering from adult acne for 2 years now. My periods are absolutely normal. I finally decided to consult a dermatologist. She decided to give topical treatment as well as few medicines. I am being given NUTRIDERM moisturizing lotion, Bello's PHOTOSTABLE SUNSCREEN, GLYCO 6 and Adaferin gel which I have to apply on alternate days. She also gave me Tracnil sachets to be consumed twice daily and Azifast 500 to be taken alternate days. I started this in May, after 1-2 months the results were better and I did not get new breakouts. But since last two months i.e july and August, there has been a surge in pimples. I get anew breakout every other day. In July, she advised me to stop Azifast 500 for a while and gave me Doxy - 1 L-DR Forte for 15 days. When there was no improvement and more breakouts, she advised me to stop it and use azifast again. Now its september and since 2-3 weeks there is no improvement. In fact breakouts have surged. I again followed up with her 10 days ack and she advice me to go for the following tests: T3 T4 Tsh, RBS/Hba 1 C levels, S Vitamin D levels, CBC. S lipid LFT, RFT along with FSH/LH, S Prolactin (pooled), S insulin random, S.E2, S.DHEAS, USg Pelvis to R/O PCOS (these few hormonal related tests she advised me to get done on the 3rd day of my periods. Please tell me if she is treating me right. I am very stressed because of the condition of my face. Shall I change the doctor or go for homeopathic instead? HELP.

2 Doctors Answered
Hi ma'am, Every doctors has different protocols, no doctor is right or wrong according to patients condition treatment is been given. Your doctor is trying to rule out all possible causes for your acne breakout. Acne exacerbation takes time to get controlled. Don't stop your sunscreen and moisturiser and anti acne creams given by your doctor. He/she advised you to do test - to rule out your hormonal assay. May be hormonal imbalance can one of the reason for your ance. In the mean time don't use scrubs, home remedies, don't squeez or prick your pimples. My suggestion to you - continue your treatment, don't keep on changing doctors or pathies. Thank you.
Hello Friend, Appreciate you for seeking help from this forum. Acne or skin related problem are also an indication of stress or excess heat in body. In fact acne is just a symptoms, it's better to understand the root cause and then select the right treatment. As I am also an Ayurveda wellness counsellor, I see alternate solution available for such problems. Feel free to reach out to me online for further evaluation and recommendation.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.